| Catalog Number |
AK-01000 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "their issue was with the catheter threading off the needle.They insert the needle into the patient, and then when attempting to thread the catheter off, the catheter 'bunches up' and is unable to pass into the body." no patient harm or injury.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description